What are the possible consequences of taking Ovidrel AFTER ovulation had already occurred? I’m afraid I may have ovulated early and ever since the injection of Ovidrel, I have had hives all over my body for the past 16 days.

Submitted by adio08 Sun 11/01/2009- 12:15.

According to the makers of Ovidrel, you should seek medical attention right away if any of these SEVERE side effects occur when using Ovidrel: Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloating or swelling in the stomach or pelvic area; breast pain; chest pain; infrequent urination; irregular heartbeat; leg pain; persistent or severe nausea, vomiting, or diarrhea; severe pelvic pain; stomach pain; sudden shortness of breath; weight gain. Other than that, you will have missed the full benefit of Ovidrel, but should experience no other problems.
Submitted by adio08 on Fri, 11/20/2009 – 13:21.
Thank you Angie for your reply. We immediately contacted our fertility doctor but were told “no one else has ever had a reaction like this” and were referred to a dermatologist.

Follow us

Leave a comment

Your email address will not be published.


*